# SDR DHL9670804C

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FRAME AT STA 620 CRACKED AND DAMAGED AT PREVIOUS REPAIR RT SIDE FWD OF MID GALLEY DOOR JUST ABOVE FLOOR LEVEL.  CUT OUT DAMAGED AREA OF FRAME, INSTALLED REPAIR  DOUBLER STA 620 PER SRM 53-10-4, 13 INCHES BY 8 INCHES.
